Bernd Aulbach, Nguyen Van Minh, "Almost periodic mild solutions of a class of partial functional differential equations", Abstract and Applied Analysis, vol. 3, Article ID 915039, 12 pages, 1998. https://doi.org/10.1155/S1085337598000645
Almost periodic mild solutions of a class of partial functional differential equations
We study the existence of almost periodic mild solutions of a class of partial functional differential equations via semilinear almost periodic abstract functional differential equations of the form To this end, we first associate with every almost periodic semilinear equation a nonlinear semigroup in the space of almost periodic functions. We then give sufficient conditions (in terms of the accretiveness of the generator of this semigroup) for the existence of almost periodic mild solutions of (**) as fixed points of the semigroup. Those results are then carried over to equation (*). The main results are stated under accretiveness conditions of the function in terms of and Lipschitz conditions with respect to .
Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.